# SDR USAA2011102600007

- Difficulty date: October 23, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 96,320 hours, 19,089 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 21SN04466
- Condition: Faulty
- Location: Fuel System
- Part time: 48,971 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FLT 702  EN ROUTE PHL TO FRA.  ENG FUEL FILTER R ENG DISPLAYED.  REMOVED AND REPLACED RT ENG FUEL PRESSURE SWITCH, & RT MAIN FUEL FILTER.
